| Catalog Number |
151650710 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient dislocated her antibiotic spacer and gets chronic infections.Doctors removed all implants and cemented in an xfix.Doi: (b)(6) 2025.Dor: (b)(6) 2025.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary = > no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5 and d10.
Event or Problem Description
Additional information received states that there is currently no reported knee rp tibial tray component.The insert component product number: 151650710 attune ps rp insrt sz 7 10mm lot code: 9800690 requires a knee tibial tray component to articulate with at the rp post level.There as no tibia tray in the patient.This patient had a spacer in and it was fully removed and they did not put anything back into the patient.